MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Retinal Detachment (2047)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted inlay was discarded by the facility and is not available for evaluation.The device history record review of the manufacturing lot for this device was performed and there were no discrepancies or unusual findings related to the reported issue.Retinal detachment and inlay shifts in position are listed in the device labeling as known potential risks.It should be noted that the device labeling includes the following precaution: "removal of the inlay may be necessary prior to any retinal or vitreal procedures or prior to laser procedures due to potential difficulty with viewing and/or delivering the appropriate laser energy or other treatment to the desired target tissue on through the raindrop near vision inlay.In addition, with the exception of nd-yag bench testing on the inlay, the safety of laser procedures or other treatments involving delivery of energy through the inlay have not been investigated." complaint reference number: (b)(4).
 
Event or Problem Description
The patient underwent implantation of the corneal inlay in the left eye on (b)(6) 2017.One month postoperatively, the patient had a retinal detachment that required surgical intervention.At the postoperative examination following the retinal repair, the inlay was noted to be decentered inferiorly; on (b)(6) 2017, the inlay was subsequently explanted.Additional information is being requested.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
lake forest CA 92630 8835
MDR Report Key7162901
Report Number3005956347-2018-00003
Device Sequence Number19298559
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/05/2020
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number003163
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;